Results 1 to 2 of 2

Thread: Side effects resurfacing after changing drug manufacturer

  1. #1

    Side effects resurfacing after changing drug manufacturer

    Hi all,

    I have been on Flux 20mg for around 10 months and have been doing well. I recently got my new prescription and noticed the meds were manufacturered by a different company. I thought nothing of it, but since then I have begun to experience similar side effects to when I first started taking the flux. For example, headaches, eye/face pain and eye twitching.

    Has anyone else experienced this? Or even a random resurfacing of side effects?

    Thansk
    Helen

  2. #2
    Join Date
    Nov 2009
    Posts
    4,344

    Re: Side effects resurfacing after changing drug manufacturer

    Hiyer Helen,

    Many people, pharmacists and doctors will tell you that 'its exactly the same'. However there are subtle differences in some non-active ingredients I believe, and I think they can make a difference to people - I've experienced this myself with venlafaxine and tamoxifen, and others who are users have agreed they have felt differences. I don't know anything about your medication, but I will say that you can specify the exact make to your pharmacist (your usual one) and even take back the ones you have and ask for them to be changed to your usual brand. I've done this myself with venlafaxine many years ago, as one brand gave me indigestion.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Side effects of drug worrying me
    By countrygirl in forum Health Anxiety
    Replies: 2
    Last Post: 26-02-18, 14:33
  2. Can changing the manufacturer/brand cause side-effects?
    By Jabberwoxx in forum Sertraline / Zoloft / Lustral
    Replies: 5
    Last Post: 28-04-16, 19:47
  3. Looking for drug side effects
    By panicwomble in forum Health Anxiety
    Replies: 2
    Last Post: 09-04-16, 05:46
  4. Sacred of drug side effects
    By Trent1481 in forum Health Anxiety
    Replies: 3
    Last Post: 24-09-12, 20:52
  5. side effects - same drug a year later
    By msedin in forum Citalopram / Celexa
    Replies: 1
    Last Post: 23-03-10, 01:07

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •